Thread: Prednisone... Please Expert Help
03-17-2003, 03:55 PM #1Junior Member
- Join Date
- Mar 2003
Prednisone... Please Expert Help
I have been given 7 tabs of 50mg prednisone to help with an inflammation under my eye which may have been casue by an allergic reaction to clomid.
I know prednsone is a corto-steroid (not anabolic ) so it can diminish muscle and increase cortisol levels , do u think 7 tabs will do that much harm to my gains i have made??
He said the inflamtion shoudl go down in 2 days at 1 tab a day though.
03-17-2003, 04:14 PM #2
Hey Steve....You should be OK. It is not as bad as cortisone injections. Prednisone taken orally will not effect ypur gain during a 7 day dosage. I used it last summer, when I got the most hellatious, nasty case of infected poison ivy.
03-17-2003, 05:27 PM #3
i've been on predisone for 3 years. Alot lower dose though but i have made good gains. So im sure you will be fine
05-08-2003, 05:27 PM #4
my doctor prescribed it to me yesterday...he want me to tale 60mg everyday for 6 days for my ligament infalme damnnnnn
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)